# SDR CALA2020052200984

- Difficulty date: May 20, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 53,129 hours, 18,658 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 WING CENTER SECTION UPPER FRONT SPAR ANGLE AT RBL 32.53 CRACKED.   REMOVED AND REPLACED AT STA 540 WING CENTER SECTION UPPER FRONT SPAR ANGLE AT RBL 32.53.   REMOVED AND REPLACED AT BS 540 WING CENTER SECTION UPPER FRO SPAR ANGLE AT RBL 32.53.
